A1 Journal article (refereed)
X-ray Transforms in Pseudo-Riemannian Geometry (2018)

Ilmavirta, J. (2018). X-ray Transforms in Pseudo-Riemannian Geometry. Journal of Geometric Analysis, 28(1), 606-626. https://doi.org/10.1007/s12220-017-9834-z

JYU authors or editors

Publication details

All authors or editors: Ilmavirta, Joonas

Journal or series: Journal of Geometric Analysis

ISSN: 1050-6926

eISSN: 1559-002X

Publication year: 2018

Volume: 28

Issue number: 1

Pages range: 606-626

Publisher: Springer US

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1007/s12220-017-9834-z

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/62798

Web address where publication is available: https://arxiv.org/abs/1608.03063

Keywords: inverse problems

Free keywords: ray transforms; null geodesics; pseudo-Riemannian manifolds

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2

Last updated on 2021-09-06 at 19:17